On stability of a second order integro-differential equation

L. Berezansky, A. Domoshnitsky

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

There exists a well-developed stability theory for integro-differential equations of the first order and only a few results on integro-differential equations of the second order. The aim of this paper is to fill up this gap. Explicit tests for uniform exponential stability of linear scalar delay integro-differential equations of the second order x¨(t) + Z g ( t t ) G(t, s)x (s)ds + Z h t (t) H(t, s)x(s)ds = 0 are obtained.

Original languageEnglish
Pages (from-to)117-123
Number of pages7
JournalNonlinear Dynamics and Systems Theory
Volume19
Issue number1
StatePublished - 1 Jan 2019

Keywords

  • A priory estimation
  • Bohl-Perron theorem
  • Exponential stability
  • Second order delay integro-differential equations

ASJC Scopus subject areas

  • Mathematical Physics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On stability of a second order integro-differential equation'. Together they form a unique fingerprint.

Cite this